# SDR SWIA202158769

- Difficulty date: March 9, 2021
- Submitted: June 15, 2021
- Operation: Air carrier
- Aircraft: N904EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7628
- Aircraft time: 41,662 hours, 38,387 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 601R311199
- Condition: Corroded
- Location: Bs 559-621
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOOR BEAM AT RBL9 HAS MULTIPLE SPOTS OF CORROSION FROM FS559.00+80 TO FS621.00     (C-CHECK RO 6/11/2021)    REMOVED CORROSION FROM FLOOR BEAM CAP AT FS 559-112- FS 621 AT RBL 9  AND FOUND TO BE WITHIN LIMITS OF REO 601R-53-00-005 REV B DATED 2011-01-06. REMOVED AND REPLACED FLOORBEAM CAP AT FS 559+8- FS 559+112 AT RBL 9 IAW CRJ 200 SRM 51-42-21 AND REO 601R-53-51-583 REV -- DATED 2021-04-26. COMPLETED MAJOR REPAIR TASK CARD 51-900-1003-SKY AND ATTACHED COMPLETED FORM 337. NO WEIGHT CHANGE NOTED.
